advertisement
Question
Posted by: Simeon | 2009/06/11

Nur-Isterote- Contraceptive= mixed return dates

My last appoint with my doc for the contraceptive was the 11th April 2009. I misplaced my appointment card and just remembered the last ap date. I am just from the doctor and was told that the contraceptive period is calculated on an 8-week period not from the Appointment not as per the day/ month. What are my chances of being pregnant? I did a pregnancy test it came back begative. but I am scared as my period hasn' t started.
What are my chances of not being pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It appears that you are only a few days late with the injection and pregnancy would be unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement